# SDR SWAA2022022467546

- Difficulty date: January 21, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / AFT FLOOR PANEL 241AAF WITH MULTIPLE AREAS OF PULLED STRANDS ON UPPER SKIN WAS REPLACED WITH NEWLY FABRICATED FLOOR PANEL FROM BMS 4-17 TY6 LOT # 5066936-1. USING BMS 5-107 LOT # AK8EP4363K IAW SRM 53-00-50-2R-0. PARA 1.A. NOTE AND DWG 147A5810-8 PER PL815A0044-10. 57543U 23.JAN.19.
